MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower and higher than expected vitros ammonia (amon) results were obtained from vitros liquid performance verifiers (lpv) processed using vitros chemistry products amon slides lot 1020-0268-5858 on a vitros xt 7600 integrated system.Vitros lpv i lot l2778 result of 103.0 umol/l versus an expected result of 46.0 umol/l vitros lpv ii lot m2779 results of 138.7 and 154.1 umol/l versus an expected result of 200.0 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower and higher than expected vitros amon results were obtained when processing control fluids and were not reported from the laboratory.The customer did not indicate that any patient sample results had been affected.There have been no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower and higher than expected vitros ammonia (amon) results were obtained from vitros liquid performance verifiers (lpv) processed using vitros chemistry products amon slides lot 1020-0268-5858 on a vitros xt 7600 integrated system.The assignable cause of the lower and higher than expected vitros amon results is an instrument issue related to microslide incubator contamination.The historical qc results from the vitros lpv fluids were imprecise.Additionally, the results from a vitros amon within run precision test processed using vitros lpv i were not within ortho acceptable guidelines.An ortho field engineer (fe) performed service actions on the vitros xt 7600 system which included inspecting the slide incubator and all slide transport blades, replacing the cm/rt blade due to it being bent, replacing the cm blade home sensor and drive motor.Additionally, the fe cleaned the pm incubator and pm evaporation caps, the hot plate and all blade assemblies.The fe cleaned the cm/rt rotor and installed new white evaporation caps and optimized all the blade adjustments to the cm rotor.Post service vitros amon within run precision testing results were within ortho acceptable guidelines indicating that the instrument performance was returned to expectations following the service actions.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23605865
Report Number1319681-2025-00055
Device Sequence Number18621269
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown